The numerical index of the l p space

Elmouloudi Ed-Dari, Mohamed Amine Khamsi

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

We give a partial answer to the problem of computing the numerical index of L p[0, 1] for 1 < p < ∞.

Original languageBritish English
Pages (from-to)2019-2025
Number of pages7
JournalProceedings of the American Mathematical Society
Volume134
Issue number7
DOIs
StatePublished - Jul 2006

Keywords

  • Numerical index

Fingerprint

Dive into the research topics of 'The numerical index of the l p space'. Together they form a unique fingerprint.

Cite this